I have them somewhere on my hard drive but can’t seem to find them right now. I haven’t been able to find them for a bit.
I’m going to have to do some hunting.
On the upside, I figured out what was causing me the twitch, and I cut that medication out.
I should be able to write again in a couple days when it’s completely out of my system.
- Second-guess your doctor.
- Second-guess your pharmacist.
- Second-guess your doctor again when you have a rotten reaction to a combination of medications.
- Second-guess your pharmacist again when they seem confused about you having a reaction in the first place.
- Call an unaffiliated pharmacist who also second-guesses your primary pharmacist…and their sources.
I was recently put back on a bunch of head meds by my shrink. Me being me—me being sick of being on so many meds—I reluctantly get them filled and look up any potential problems that there could be while I’m on them all. While I’m doing this, I see that there are more interactions than I care for listed between the three that are now the big drivers, plus a bunch of others.
Well, I take the meds last night, and wake up this morning the absolute sickest I have been since starting the entire regimen in the bin, right when we were trying a bunch of them and they weren’t tuned right and interacting all wrong.
This is the second time this has happened.
It’s 20 hours later and I’m still feeling sick. The plan now is to remove one of the pills each night and see if the bad happens without it. If it does—it’s individual meds and a timing adjustment will do it. If it happens anyway, it’s all of them and I’ve got to just drop most of them or I’m in BIG GIANT TROUBLE.
…I suppose it could be worse.